MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11823
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/03/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the catheter kit and sub assembly, verification of all final testing performed by/on the catheter kit and sub assembly, verification of sterilization, and packaging for subject catheter kit and sub assembly was performed.The review did not identify any non-conformances, issues or capas associated with catheter kit and sub assembly function.Device was discarded and was not returned for additional evaluation and investigation.As additional physical investigation was not performed on the device, a definitive root cause could not be determined for the alleged issue.Internal complaint number: (b)(4).
 
Event or Problem Description
Patient tracking received a tracking form reporting a catheter revision.The reason for revision was reported to be a loss of pain therapy.A cap procedure was stated to have been performed in which the catheter was unable to be aspirated.Device was discarded.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key16183593
Report Number3010079947-2023-00009
Device Sequence Number2661459
Product Code LKK
UDI-Device Identifier00810335020099
UDI-Public(01)00810335020099(17)230212(10)27569
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2023
Device Model Number11823
Device Catalogue Number11823
Device Lot Number27569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2023
Initial Report FDA Received Date01/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale